MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM; INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620050000
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 10/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that medical intervention was performed to prevent the patient from coding.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.Stryker is the initial importer of this product.The legal manufacturer is world of medicine (wom).Wom has been made aware of this report event.
 
Additional Manufacturer Narrative
This device was received at oem-wom for evaluation.Based on the oem-wom investigation ,the reported failure ¿insufflating the abdomen the patients n title volume started to drop.¿ was not confirmed.According to wom: visual inspection: the device was received on dec 3, 2024 for evaluation.The device was shipped with the correct packaging (packaging arrived damaged).The unit is in bad cosmetic condition; the upper casing has some scratches, the lower casing is dented, the front panel has some scratches and the silicon tube at exhaust port is damaged.Functional inspection: functional inspection indicated the returned device passed all criteria.This included a flow and pressure test with a result of pass.Dimensional inspection: due to the nature of the reported event, the dimensional inspection was deemed unnecessary and therefore not performed.Investigation conclusion: the results of the investigation performed indicated that the returned pneumoclear plus co2 conditioning insufflator, catalog#0620050000 rev yb, sn (b)(6) is working according to specification.Probable root cause: the reported event could be not confirmed.There are no indications of a manufacturing issue.Most probable root cause is seen as suspected too quick insufflation with potentially not optimized ventilation setting or/and potential low co2 tolerance of the patient or/end insufflation not in the pneumoperitoneum.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key20678806
Report Number0002936485-2024-00790
Device Sequence Number15261420
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public04056702001308
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620050000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale